# SDR QXEA2009110200898

- Difficulty date: October 31, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 21,304 hours, 15,667 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SERVICE DOOR STRIKER SEAL AT FS 328 AND FS 393.  BLENDED CORROSION IAW SRM 51-21-06 CORROSION STILL PRESENT.REMOVED STRIKER SEAL IAW SRM 51-42-21.  PERFORMED FABRICATION OF WASHER FOR LOWER SEAL IAW REO 670-53-21-510. PERFORMED ECI ON BLENDED AREAS ON SERVICE DOOR STRIKER SEAL, NO CRACKS OR CORROSION FOUND AT THIS TIME IAW REO 670-53-21-510 NDTM 51-20-006. TREATED PRIMED AND PAINTED IAW REO 670-53-21-510.  APPLIED CORROSION INHIBITING COMPOUND IAW SRM 51-21-11-001-001-A01.
